# SDR CA960111007

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1OA
- Condition: Failed Ndt Test
- Location: Prop
- Part time: 8,977 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PROPELLER BLADE FAILED SHEAR WAVE NDT TEST, AS PER SERVICE BULLETIN 14SF-61-A95.
